MAUDE Adverse Event Report: BAXTER HEALTHCARE - ENGLEWOOD CAP, LG BORE, INT THD, STER; DISPENSER, LIQUID MEDICATION

BAXTER HEALTHCARE - ENGLEWOOD CAP, LG BORE, INT THD, STER; DISPENSER, LIQUID MEDICATION
Catalog Number H938711008
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a black stain was observed on the primary packaging of an exactamix large bore cap.The contamination was discovered before patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The actual device and forty-nine (49) companion samples were returned and an evaluation is complete.A visual inspection with magnification was performed and noted an embedded piece of dark foreign matter on the device packaging of the actual sample.The foreign matter did not come into contact with the device itself.No issues were observed on the 49 companion samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported problem was verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CAP, LG BORE, INT THD, STER
Common Device Name
DISPENSER, LIQUID MEDICATION
Manufacturer (Section D)
BAXTER HEALTHCARE - ENGLEWOOD
englewood CO
MDR Report Key7525363
Report Number1416980-2018-02954
Device Sequence Number1176398
Product Code KYX
UDI-Device Identifier00085412480060
UDI-Public(01)00085412480060
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2019
Device Catalogue NumberH938711008
Device Lot Number1200230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1